# SDR XNOA01111

- Difficulty date: April 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM ICT RT MAIN GEAR DOOR WARNING LIGHT ILLUMINATED.  RECYCLE LANDING GEAR PER CHECK LIST.  DOOR LIGHT OUT.  CLEANED AND RECONNECTED CONNECTOR ON RT DOOR SWITCH.  OPS CHECK GOOD IAW 727 MM 32-10-00.
